Change search
ReferencesLink to record
Permanent link

Direct link
Grothendieck-Teichmuller and Batalin-Vilkovisky
Stockholm University, Faculty of Science, Department of Mathematics.
2014 (English)In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 104, no 5, 625-634 p.Article in journal (Refereed) Published
Abstract [en]

It is proven that, for any affine supermanifold M equipped with a constant odd symplectic structure, there is a universal action (up to homotopy) of the Grothendieck Teichmuller Lie algebra grt(1) on the set of quantum BV structures (i.e. solutions of the quantum master equation) on M.

Place, publisher, year, edition, pages
2014. Vol. 104, no 5, 625-634 p.
Keyword [en]
Grothendieck-Teichmuller group, Batalin-Vilkovisky algebras, master equation
National Category
URN: urn:nbn:se:su:diva-104401DOI: 10.1007/s11005-014-0692-3ISI: 000335670100006OAI: diva2:725393


Available from: 2014-06-16 Created: 2014-06-10 Last updated: 2015-02-05Bibliographically approved

Open Access in DiVA

fulltext(384 kB)32 downloads
File information
File name FULLTEXT01.pdfFile size 384 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Merkulov, Sergei
By organisation
Department of Mathematics
In the same journal
Letters in Mathematical Physics

Search outside of DiVA

GoogleGoogle Scholar
Total: 32 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 19 hits
ReferencesLink to record
Permanent link

Direct link